# SDR SWAA040237

- Difficulty date: January 24, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 52,236 hours, 49,519 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 896767
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, DURING CRUISE FLIGHT APU WARNING/BELL CAME ON WITH APU OFF.  CW CHECKLIST, FIRED THE EXTINGUISHER, RED LIGHT WENT OUT.  INSPECTED APU, HOUSING, AND TAILPIPE, FOUND NO EVIDENCE OF FIRE.  REMOVED AND REPLACED THE FIRE DETECTOR PER MM.
